Free Shipping in Singapore above $150 | International Shipping

$8.80$50.90

Panadol Cough and Cold – 16’S

Buy 1 get 1 free!

  • Chesty cough
  • Colds, chills and flu
  • Blocked nose
  • Sinus
  • Sore throat
  • Fever
  • Bodyaches
Hurry up! Just 5 items left in stock
Clear

Earn up to 50 CarePoints Points.

Earn up to 50 CarePoints Points.

SKU:Panadol Cough & Cold - 16S Categories: , , , Tags: , , , , , , , , , , , , , Brand:
  • Description
  • Additional information
  • Warranty
  • Reviews (0)
  • Questions & Answers

Description

Feeling Unwell?

Overworked? Lack of Sleep?
Fever, runny nose, coughing and headache are the most common result of lack of rest.
There are times where we often work harder than we should.
In case of such situations happening, we should be prepared for them.

Introducing Panadol Cough and Cold 16s:

panadolcough

Panadol Cough & Cold, in a non drowsy formula, provides effective and complete 2 in 1 relief of the symptoms of colds, chills and flu with chesty cough. Panadol Cough & Cold caplet is a multi-ingredient formula that relieves symptoms of cold and flu. It contains Paracetamol which provides pain-relieving and fever-reducing actions, Phenylephrine Hydrochloride which is a decongestant to relieve nasal congestion, and Guaiphenesin which is an expectorant for chesty cough.

Each caplet contains:

  • Paracetamol = 250mg
  • Phenylephrine HCl = 5mg
  • Guaiphenesin = 100mg

Panadol Cough & Cold can be used for:

  • Chesty cough
  • Colds, chills and flu
  • Blocked nose
  • Sinus
  • Sore throat
  • Fever
  • Bodyaches

Directions:

How to use Panadol Cough & Cold:

AgesDoseHow often
Adults (including the elderly) & children over 12 years2 capletsEvery 4 hours, do not exceed 8 caplets in 24 hours
Children aged 6-11 years1 capletEvery 4 hours, do not exceed 4 caplets in 24 hours

Not recommended for children under 6 years

Do not take with any other products containing Paracetamol

Storage Conditions:

Store below 30˚C

Keep out of sight and reach of children.

ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.

Disclaimer:

The content of this website is provided for general informational purposes only and is not intended as, nor should it be considered a substitute for, professional medical advice. Do not use the information on this website for diagnosing or treating any medical or health condition. If you have or suspect you have a medical problem, promptly contact your professional healthcare provider

Additional information

Weight0.5 kg
Dimensions0.6 x 0.65 x 7 cm
Option

Unit, 1/2 dozen

Warranty

All products covered by a 7 days exchange policy(from date of receipt).

There is no warranty for this product.

Reviews

There are no reviews yet.

Be the first to review “Panadol Cough and Cold – 16’S”

Your email address will not be published. Required fields are marked *

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

You may also like…

Free Shipping(Singapore) above $150 Dismiss

0

Your Cart

%d bloggers like this: